# SDR ABXA010273

- Difficulty date: May 30, 2001
- Submitted: June 1, 2001
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,682 hours, 50,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 4966
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND EMERGENCY LIGHTS VERY WEAK.  REPLACED EMERGENCY LIGHTS BATTERIES IAW DC9 MM 33-53-00.
